Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is this dangerous to take 13 caplets of 500mg Extra Strength Tylenol?

The other day, I took about 13 caplets of 500mg Extra Strength Tylenol . I been getting weird side effects from it, but I'm not sure.
Asked On : Thu, 3 Jun 2010
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi... Welcome to healthcaremagic forum...
I guess it has been a long time back you have posted this query on this forum, and if you haven't got the answers yet, let me answer your query.
Tylenol tablets contain paracetamol, which is one of the most safest drugs available. Though the side effects and toxic effects are rare, doses of above 1 to 1.5 grams per dose can produce toxic effects.
Hence 13 tablets of 500mg tablets are in toxic doses. One can have gastritis and liver effects with such large doses.
Hopefully you are better now. Avoid using more than 2-3 tablets of tylenol per doses.
Anything taken above normal is toxic. The same applies to the safest medication too.
Hope it is clear.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor